# SDR A6WA201040290

- Difficulty date: April 21, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 15,544 hours, 14,538 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR DISAGREE WARNING FOLLOWED BY NOSE DOOR WARNING.  COMPLIED WITH QRH, GEAR EXTENSION NORMAL.   ADJUSTED NLG CENTERING PROX SWITCH IAW AMM 32-61-25.  OPS CK GOOD AT THIS TIME.
